Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Fell-Bündel und verallgemeinerte L1-Algebren

Leinert, Michael

In: Journal of functional analysis, 22 (August 1976), Nr. 4. pp. 323-345. ISSN 0022-1236

[img]
Preview
PDF, German - main document
Download (14MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Journal of functional analysis
Volume: 22
Number: 4
Publisher: Academic Press
Place of Publication: New York ; London
Date Deposited: 16 Nov 2020 14:19
Date: August 1976
ISSN: 0022-1236
Page Range: pp. 323-345
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative